# SDR SWAA022372

- Difficulty date: October 9, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 66,110 hours, 72,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C20843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED AT AFT LOWER CORNER OF AIR STAIR CUTOUT, BS 344 AND STR 21L.  REPAIRED SKIN PER SWA EA.
